I had been taking the same Methadone tablets for a couple yrs(rectangular shaped) and last month my pharmacy switched to a cheaper type/brand(circular shaped) and right after this change, I started feeling withdrawal like symptoms & sick. For the last month, it is like having the flu or a fever everyday where every joint in my body aches and am very restless/anxious-like & have the worst time even holding still often times and it is the worst at night. I am so uncomfortable like when I experienced withdrawal when taking a different strong pain killer I was switched off of to treat severe back pain a couple yrs ago. These are prescribed to me through a pain clinic I have been going to for the last 3 yrs. Can this happen to someone with a switch like this or is it most likely something else is going on? I keep feeling like the brand switch is the problem but my pain NP does not seem to think this is the problem and said this should not happen. Anyone have any comments or suggestions? I realize the chronic Methadone use could be covering another problem but I am not convinced that is what is going on. Can someone help?
I know the active ingredient can be some 20 percent difference and still be allowed. 20 percent is a huge difference. Also, you could be allergic to one of the inactive ingredients. Manufacturers use all kinds of fillers, preservatives, dyes, binders, etc. in their inactive ingredients, and they have to be the same things - they can have pretty much anything they want in the inactive ingredients. Perhaps ask your pharmacy if they could obtain your Methadone from another manufacturer. Best of luck.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 1 answer
Posted 6 Apr 2014 • 1 answer
Posted 22 Nov 2014 • 3 answers
Pharmacy filled my carisoprodol with different brand that doesnt work for me,what can I do to fix t?
Posted 8 Jan 2015 • 3 answers
Posted 14 Aug 2017 • 4 answers